de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Correlation functions for topological Landau-Ginzburg models with c≤3

Klemm, A., Theisen, S., & Schmidt, M. G. (1992). Correlation functions for topological Landau-Ginzburg models with c≤3. International Journal of Modern Physics A, 7(25), 6215-6244. doi:10.1142/S0217751X92002817.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5C7A-9 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5C7B-7
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Klemm, Albrecht1, Author
Theisen, Stefan2, Author              
Schmidt, Michael G., Author
Affiliations:
1External Organizations, escidoc:persistent13              
2Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24014              

Content

show
hide
Free keywords: -
 Abstract: We discuss c≤3 topological Landau-Ginzburg models. In particular we give the potential for the three exceptional models E6,7,8 in the constant metric coordinates of coupling constant space and derive the generating function F for correlation functions. For the c=3 torus cases with one marginal deformation and relevant perturbations, we derive and solve the differential equation resulting from flatness of coupling constant space. We perform the transformation to constant metric coordinates and calculate the generating function F. Comparing the three-point correlation functions with those of orbifold superconformal field theory, we find agreement. We finally demonstrate that the differential equations derived from flatness of coupling constant space are the same as the ones satisfied by the periods of the tori.

Details

show
hide
Language(s):
 Dates: 1992-10
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 379487
DOI: 10.1142/S0217751X92002817
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Journal of Modern Physics A
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 7 (25) Sequence Number: - Start / End Page: 6215 - 6244 Identifier: ISSN: 1793-656X